Stochastically bounded solutions of a linear inhomogeneous stochastic differential equation

{Ī}l{\cprime}chenko, O. . Teorīya \u Imovīrnosteĭta Matematichna Statistika 2003. 91 (68) :37-43

Locate this article in:

Bibtex

@article{CIS-209005,
  Author = {{Ī}l{\cprime}chenko, O.},
  Title = {Stochastically bounded solutions of a linear inhomogeneous stochastic differential equation},
  Journal = {Teorīya \u Imovīrnosteĭta Matematichna Statistika},
  Volume = {91},
  Number = {68},
  Year = {2003},
  Pages = {37--43},
  Keywords = {stochastic ordinary differential equations}
}

Similar articles